# SDR SIMA2021060130001

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 10,860 hours, 6,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY CEILING LIGHTS INOP-C/A-FOUND 2 EMERGENCY CEILING LIGHTS INOP. RAR POWER SUPPLY. IAW AMM 33-50-01. NO FURTHER DEFECTS NOTED.
